Translator Disclaimer
2006 Existence and stability in the $\alpha$-norm for some partial functional differential equations with infinite delay
Rachid Benkhalti, Khalil Ezzinbi
Differential Integral Equations 19(5): 545-572 (2006).

Abstract

In this work, we discuss the existence, regularity and stability of solutions for some partial functional differential equations with infinite delay. We assume that the linear part generates an analytic semigroup on a Banach space $X$ and the nonlinear part is a Lipschitz continuous function with respect to the fractional power norm of the linear part.

Citation

Download Citation

Rachid Benkhalti. Khalil Ezzinbi. "Existence and stability in the $\alpha$-norm for some partial functional differential equations with infinite delay." Differential Integral Equations 19 (5) 545 - 572, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.34237
MathSciNet: MR2235141

Subjects:
Primary: 34K06
Secondary: 34G20, 34K20, 34K30, 47D06, 47N20

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.19 • No. 5 • 2006
Back to Top